# SDR DALA1242360635

- Difficulty date: June 11, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FRAME AND FWD SIDE BETWEEN STR 29L AND 28R AND ON AFT SIDE BELOW FAI/SAFE BETWEEN STR 29L-30 AT BS 1460.  CORROSION DAMAGE TO FRAME WAS FOUND IN LIMITS.  FOUND CORROSION ON SHEAR TIE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW B757 SRM 51-40-2 PG 7 PAR D AND PG 21 FIG 4 AT STA 1460 BETWEEN STR 29L-30.
